×

Found 110 Documents (Results 1–100)

100
MathJax

The Liouville foliation of the billiard book modelling the Goryachev-Chaplygin case. (English. Russian original) Zbl 1448.37067

Mosc. Univ. Math. Bull. 75, No. 1, 42-46 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 1, 64-68 (2020).
MSC:  37J35 37J39 70E40
PDF BibTeX XML Cite
Full Text: DOI

Melnikov functions in the rigid body dynamics. (English) Zbl 1447.37058

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVII. Workshop and summer school, Białowieża, Poland, July 1–7, 2018. Dedicated to Daniel Sternheimer on the occasion of his 80th birthday. Cham: Birkhäuser. Trends Math., 75-82 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Generalizations of the Kovalevskaya case and quaternions. (English, Russian) Zbl 1373.37137

Proc. Steklov Inst. Math. 295, 33-44 (2016); translation in Tr. Mat. Inst. Steklova 295, 41-52 (2016).
MSC:  37J35 37J15 70E40 70H33 70B10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Law of large numbers and ergodic theorem for convex weak star compact valued Gelfand-integrable mappings. (English) Zbl 1356.60049

Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 17. Tokyo: Springer (ISBN 978-4-431-54323-7/hbk; 978-4-431-54324-4/ebook). Advances in Mathematical Economics 17, 1-37 (2013).
MSC:  60F15 60B12 28B20
PDF BibTeX XML Cite
Full Text: DOI

Topology of an integrable Hamiltonian system for the Steklov case on Lie algebra \(so(4)\). (Russian, English) Zbl 1150.37380

Vestn. Mosk. Univ., Ser. I 2006, No. 5, 58-61 (2006); translation in Mosc. Univ. Mech. Bull. 61, No. 5, 40-44 (2006).
PDF BibTeX XML Cite

On the Dirichlet boundary problem and Hirota equations. (English) Zbl 1123.37039

Faddeev, Ludwig (ed.) et al., Bilinear integrable systems. From classical to quantum, continuous to discrete. Proceedings of the NATO advanced research workshop, St. Petersburg, Russia, September 15–19, 2002. Dordrecht: Springer (ISBN 978-1-4020-3502-9/pbk; 978-1-4020-3501-2/hbk; 978-1-4020-3503-6/e-book). NATO Science Series II: Mathematics, Physics and Chemistry 201, 175-190 (2006).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A Hamiltonian KAM theorem for bundles of Lagrangean tori. (English) Zbl 1106.37039

Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22–26, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-169-2/hbk). 696-701 (2005).
MSC:  37J40
PDF BibTeX XML Cite

Quantization of Alekseev-Meinrenken dynamical \(r\)-matrices. (English) Zbl 1039.17013

Gindikin, S. G. (ed.), Lie groups and symmetric spaces. In memory of F. I. Karpelevich. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3472-X/hbk). Transl., Ser. 2, Am. Math. Soc. 210(54), 81-98 (2003).
PDF BibTeX XML Cite
Full Text: arXiv

The method of loop molecules and the topology of the Kovalevskaya top. (English. Russian original) Zbl 0983.37068

Sb. Math. 191, No. 2, 151-188 (2000); translation from Mat. Sb. 191, No. 2, 3-42 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Convergences in \(L^1_X(\mu)\). (English) Zbl 0937.46024

Kusuoka, S. (ed.) et al., Advances in mathematical economics. Vol. 1. Symposium on Mathematical analysis in economic theory, Keio University, Tokyo, Japan, October 4-5, 1997. Tokyo: Springer. 17-37 (1999).
PDF BibTeX XML Cite

Weak laws of large numbers for negatively dependent random variables in Banach spaces. (English) Zbl 0883.60009

Brunner, E. (ed.) et al., Research developments in probability and statistics. Festschrift in honor of Madan L. Puri on the occasion of his 65th birthday. Utrecht: VSP. 11-22 (1996).
MSC:  60B12
PDF BibTeX XML Cite

Orbital classification of geodesic flows on two-dimensional ellipsoids. The Jacobi problem is orbitally equivalent to the integrable Euler case in rigid body dynamics. (English. Russian original) Zbl 0878.58036

Funct. Anal. Appl. 29, No. 3, 149-160 (1995); translation from Funkts. Anal. Prilozh. 29, No. 3, 1-15 (1995).
Reviewer: D.Hurley (Cork)
PDF BibTeX XML Cite
Full Text: DOI

Topology of steady fluid flows. (English) Zbl 0789.76014

Moffatt, H. K. (ed.) et al., Topological aspects of the dynamics of fluids and plasmas. Proceedings of the program of the Institute for Theoretical Physics, University of California at Santa Barbara, USA and of the NATO advanced research workshop on topological aspects of the dynamics of fluids and plasmas, University of California at Santa Barbara, USA, November 1-5, 1991. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. E, Appl. Sci. 218, 265-272 (1992).
MSC:  76B47 58D30
PDF BibTeX XML Cite

On the integrable case of a Riemann-Hilbert boundary value problem for two functions and the solutions of certain mixed problems for a composite elastic plane. (English. Russian original) Zbl 0613.73114

J. Appl. Math. Mech. 49, 725-732 (1985); translation from Prikl. Mat. Mekh. 49, 951-960 (1985).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification